MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 24 CM HEMOSTAR ALPHACURVE STANDARD KIT; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS 24 CM HEMOSTAR ALPHACURVE STANDARD KIT; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5835190
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date(10/2019).
 
Event or Problem Description
It was reported that approximately 73 days post port placement an alleged fissuring (split or crack) was identified in close proximity of the triangular connection in the pre-curved catheter.It was further reported that patient hospitalization for urgent replacement was required.Patient status was not provided.

Brand Name
24 CM HEMOSTAR ALPHACURVE STANDARD KIT
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10003005
Report Number3006260740-2020-01516
Device Sequence Number16886179
Product Code MSD
UDI-Device Identifier00801741013492
UDI-Public(01)00801741013492
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5835190
Device Catalogue Number5835190
Device Lot NumberRECR1305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;